Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :3 Issue : 1 1976      Add To Cart                                                                    Download

Mappings and M i-spaces (i = 1, 2, 3)

Auther : C. M. PAREEK

Department of Mathematics, University of Kuwait

 

ABSTRACT

 

In this note we characterize spaces which are one to one continuous image of M i -spaces and characterize those spaces which are open perfect preimage of M i -spaces. Finally, we suggest several problems.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55660

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law